MAUDE Adverse Event Report: HUDSON DISP MANUAL RESUS,PED W/FLOW DIVERTER &; VENTILATOR, EMERGENCY, MANUAL

HUDSON DISP MANUAL RESUS,PED W/FLOW DIVERTER &; VENTILATOR, EMERGENCY, MANUAL
Model Number IPN039348
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported "the respiratory department is having complaints that the face cushion goes flat and they can not use them".Unknown if the device was in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
(b)(4).Additional information received indicates the issue was detected prior to use on the patient.The sample was returned and sent to the manufacturer (galemed) for investigation.Galemed reports: "a little air was left in the air cushion, when immerging the mask into the water, we could not see any bubbles leaked from the mask.After long time storage, the air in the cushion will leak naturally.Basing on the limited information (no lot no.) we got at present, we considered that it was a single case.".
 
Event or Problem Description

Brand Name
HUDSON DISP MANUAL RESUS,PED W/FLOW DIVERTER &
Common Device Name
VENTILATOR, EMERGENCY, MANUAL
MDR Report Key11344089
Report Number3011137372-2021-00026
Device Sequence Number4997776
Product Code BTM
UDI-Device Identifier14026704662651
UDI-Public14026704662651
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K964719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN039348
Device Catalogue Number5367
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date06/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.